# SDR DXTA200400501

- Difficulty date: December 27, 2004
- Submitted: December 30, 2004
- Operation: Air carrier
- Aircraft: N626QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605126
- Aircraft time: 3,933 hours, 3,156 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 216011
- Part serial: 0532
- Condition: Fire
- Location: Mlg
- Part time: 1,115 hours, 894 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

ON TAXI IN, GROUND PERSONNEL NOTICED THE LT WHEEL WELL HAD A FIRE, FLIGHT CREW DID NOT NOTICE ANY GRINDING, PULLING, OR VIBRATION INDICATING A PROBLEM.  INSPECTED LT MAIN LANDING GEAR AND SURROUNDING WING AREA FOR DAMAGE, NONE NOTED.  REMOVED LT MAIN WHEEL ASSY P/N 9912487-1, S/N 0410, TIRE P/N M13701, S/N 3296A051, LT MAIN BRAKE ASSY REMOVED P/N 2-1601-1, S/N 0532.  INSTALLED OVERHAULED BRAKE ASSY.  INSTALLED REPAIRED WHEEL ASSY P/N 3-1571-2, S/N 0987.  WORK DONE IAW CESSNA 560XL MM 32-42-00, 32-42-01, 32-42-02.
